gastroenterologist-icon
Pain on Right Abdomen
Was pain on both sides of abdomen as I was infected with intestinal TB. Then I undergone medication for 9 months and pain reduced. But in last month of medication, pain started in right upperhalf of abdomen along with heavy and swelled feeling on right part. Also there is an area on right of navel which pains since 9 months. I have undergone Liver function and Kidney function test and it shows Albumin 5.03 and SGPT 47. Could this slight increase be cause of this pain ? What steps should I take further ?
54 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well sir since you give history of abdominal tb and getting treatment for it I suspect any sort of complications post tb..probably adhesions like ..I think you need to get a ct abdomen done for accurate results. .the best thing you can do now is follow up with your gen surgeon and get yourself examined... thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.